# SDR REXA2013080701570

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 21,571 hours, 18,846 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 600 FT AGL  ANTI-ICE DUCT MASTER WARNING.  PERFORMED QRH MESSAGE WENT AWAY.  AT ABOUT 2000 FT AGL MESSAGE RETURNED.  PERFORMED QRH AND THE MASTER WARNING FOR RT 14TH DUCT DISPLAYED WITH 14TH STAGE BLEEDS CLOSED.  QRH R 14TH DUCT PERFORMED.  LANDED A REPLACED RT MODULATING/SHUTOFF VALVE IAW AMM 30-12-04.  PERFORMED OPS CHECK OF VALVE IAW AMM 30-12-00.  ALL CHECKS GOOD.  PERFORMED OPS CHECK OF THE BLEED-AIR LEAK DETECTION/ WARNING SYSTEM IAW AMM 36-21-00.  PERFORMED HIGH POWER RUN-UP IAW AMM 71-00-00.  NO DEFECTS NOTED.
